# SDR ASOA02011

- Difficulty date: January 3, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE 3 RIGHT, MOST OUTBOARD CROSS FRAMES HAD CORROSION AT FRAME 20.  MAINTENANCE REMOVED THE 3 CORRODED, RIGHT, OUTBOARD MOST CROSS FRAMES IAW SRM 51-40-02.  MAINTENANCE INSTALLED THE NEW CROSSBEAMS IAW SRM 51-21-02.  (M)
